# SDR 95UAL900120

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 7933 · Engine Oil Temperature
- Part: Ground Wire
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

HKG - AN UNPLANNED STOP WAS MADE AFTER SHUTTING DOWN NR 3 ENGINE, DUE TO HIGH OIL TEMPERATURE.  REPLACED WIRE E553B18N, BAD GROUND AND CORRECTED HYD LEAK.  FLUID CONTAMINATED THE GROUND BRACKET WHICH CAUSED INTERMITTENT GROUND.  INSTALLED WIRE AND BRACKET PER MM.
